Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 182, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2014, 8:23 PM CDT for Dawson County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2014, 8:23 PM CDT (01:23 UTC)
- Expired
- Jun 20, 2014, 9:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawson County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2673 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS53 KGID 210123
SVRGID
NEC047-210215-
/O.NEW.KGID.SV.W.0182.140621T0123Z-140621T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF EUSTIS...OR 17 MILES EAST OF CURTIS...MOVING NORTHEAST AT 40
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...EDDYVILLE...WILLOW ISLAND AND
FARNAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 10022 4105 9946 4104 9946 4086 9959
4070 9998 4070 10023
TIME...MOT...LOC 0123Z 244DEG 34KT 4072 10019
HAIL...1.00IN
WIND...60MPH
$$
HEINLEIN1 follow-up statement
997
WWUS53 KGID 210149
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
849 PM CDT FRI JUN 20 2014
NEC047-210215-
/O.CON.KGID.SV.W.0182.000000T0000Z-140621T0215Z/
DAWSON NE-
849 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR DAWSON COUNTY...
AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COZAD...OR 12
MILES NORTHWEST OF LEXINGTON...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...EDDYVILLE...WILLOW ISLAND AND
FARNAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 10022 4105 9946 4104 9946 4086 9959
4070 9998 4070 10023
TIME...MOT...LOC 0148Z 240DEG 33KT 4092 9990
HAIL...1.00IN
WIND...60MPH
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:24 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 20, 7:24 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 724 PM CDT FRI JUN 20 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 419 PM CDT FRI JUN 20 2014 AS SUSPECTED IN PREVIOUS DISCUSSIONS DURING THE PAST 24 HOURS...AT LEAST AN ISOLATED SEVERE WEATHER THREAT HAS IN FACT FIRED UP THIS AFTERNOON FOLLOWING A LULL IN THE ACTION DURING THE LATE-MORNING/EARLY AFTERNOON HOURS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 9 PM FOR ALL COUNTIES IN THE CWA EXCEPT THE SOUTHERN-MOST 3 IN NORTH CENTRAL KANSAS. PLEASE NOTE THAT IT APPEARS POSSIBLE THAT AT LEAST A LIMITED SEVERE THREAT COULD LINGER BEYOND 9 PM...BUT THE CURRENT WATCH AT LEAST GETS US THROUGH THE DAYLIGHT HOURS. WILL TOUCH ON THE HIGHLIGHTS OF THE NEXT 36 HOURS... STARTING WITH THE HERE AND NOW LATE THIS AFTERNOON...THROUGH AT LEAST 6-7 PM EXPECT THE MAJORITY OF SEVERE WEATHER TO CONTINUE FOCUSING ACROSS THE NORTHERN AND EVENTUALLY POSSIBLY WESTERN CWA...AND BELIEVE THAT MUCH OF THE SOUTHEAST HALF OF THE CWA WILL MAKE IT THROUGH AT LEAST 7-8 PM WITHOUT SEEING MUCH OF A THUNDERSTORM/SEVERE THREAT. DESPITE A NOTICEABLE LACK OF LARGE-SCALE FORCING...STORMS ARE FIRING UP IN AN ENVIRONMENT CHARACTERIZED BY A RATHER WEAK CAP...CONSIDERABLE MIXED-LAYER CAPE ON THE ORDER OF 3000+ J/KG...BUT ONLY WEAK-TO-MODEST DEEP LAYER SHEAR ON THE ORDER OF 20KT TO MAYBE 30KT TOPS. THIS WILL YIELD MAINLY MULTICELL TO POSSIBLY BRIEF SUPERCELL STRUCTURES...WITH LARGE HAIL THE MAIN THREAT...WITH SOMEWHAT LESSER THREAT OF DAMAGING WINDS AT LEAST INITIALLY...AND ALSO LOCALLY HEAVY RAINFALL POTENTIALLY IN EXCESS OF 2 INCHES OWING TO PRECIPITABLE WATER VALUES UP INTO THE 1.5 INCH RANGE. STORMS SHOULD LARGELY FOCUS ACROSS THE NORTH AND POSSIBLY WEST DURING THESE NEXT FEW HOURS DUE THE PROXIMITY TO WEAK NORTH-SOUTH AND EAST-WEST SURFACE BOUNDARIES IN THAT AREA. THE MILLION DOLLAR QUESTION ESPECIALLY FOR AROUND 7PM AND BEYOND IS WHETHER THE INITIAL ACTIVITY REMAINS FAIRLY ISOLATED AS IT SLOWLY DRIFTS EAST...OR WHETHER IT POTENTIALLY GROWS UPSCALE INTO MORE IN THE WAY OF STORM CLUSTERS...WHICH COULD RESULT IN A GREATER DAMAGING WIND THREAT IF FORWARD-PROPAGATION SPEEDS UP. THIS SCENARIO IS SUPPORTED BY THE LATEST HRRR...BUT IT REMAINS TO BE SEEN HOW MUCH UPSCALE GROWTH OCCURS. EVEN AS THE MAIN SEVERE THREAT STARTS TO WANE THIS EVENING...AT LEAST A SLIGHT CHANCE OF STORMS REMAINS POSSIBLE ALL THROUGH THE NIGHT...AIDED BY FORCING WITHIN THE EXIT REGION OF AN INCREASING SOUTHWESTERLY LOW LEVEL JET. FOR NOW HAVE THE HIGHEST LATE-NIGHT POPS FOCUSED IN THE NORTHERN HALF OF THE CWA. FOR SATURDAY/SATURDAY NIGHT...KEPT THE FORECAST THEME PRETTY CLOSE TO PREVIOUS. THIS MEANS THAT HAVE...AT LEAST FOR NOW...MAINTAINED A DRY FORECAST THROUGH THE MORNING AND EARLY AFTERNOON HOURS...ALTHOUGH THIS MAY BE PREDICATED ON WHETHER OVERNIGHT ACTIVITY HAS MOVED OUT. THEN HAVE BROUGHT IN A SLIGHT CHANCE OF STORMS TO NORTHWEST AREAS LATE IN THE AFTERNOON...AND THEN GRADUALLY EXPANDING TO ALL AREAS SATURDAY EVENING/NIGHT. AS WITH TONIGHT...CONFIDENCE IN TIMING AND COVERAGE LEAVES ROOM TO BE DESIRED...AND HAVE KEPT POPS BELOW LIKELY RANGE. SOME OF THE LATEST MODELS SUGGEST THE OVERALL GREATEST STORM COVERAGE MAY HOLD OFF UNTIL THE LATE SATURDAY NIGHT HOURS. AGAIN A SLIGHT RISK OF SEVERE WILL BE PRESENT PER THE SPC DAY 2 OUTLOOK...ESPECIALLY FOR NEB ZONES...ALTHOUGH AGAIN FAIRLY WEAK DEEP LAYER SHEAR SHOULD BE A LIMITING FACTOR FOR WIDESPREAD SEVERE. ASSUMING THAT THE MAJORITY OF THE DAY IS STORM-FREE AND NO WORSE THAN PARTLY CLOUDY...HIGH TEMPS SHOULD BE QUITE SIMILAR TO THOSE OF TODAY...AND AM ADVERTISING A RANGE FROM UPPER 80S FAR NORTH TO MID 90S FAR SOUTH. LOW TEMPERATURES BOTH TONIGHT/SATURDAY NIGHT ARE AIMED GENERALLY MID-UPPER 60S. BREEZES THROUGH THE NEXT 36 HOURS WILL GENERALLY AVERAGE FROM A SOUTHERLY DIRECTION OUTSIDE OF CONVECTIVELY-INFLUENCED OUTFLOW...WITH THE STRONGEST SUSTAINED VALUES AROUND 15 MPH WITH HIGHER GUSTS FOCUSED DURING THE DAYTIME SATURDAY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 419 PM CDT FRI JUN 20 2014 ONGOING SEVERE WEATHER SO WILL KEEP THIS SHORT. FORECAST FOCUS IS ON THE CHANCES OF STORMS SUNDAY AND AGAIN LATE IN THE WORK WEEK. MODELS ARE IN GENERAL AGREEMENT WITH MAJOR FEATURES. A LONG WAVE RIDGE IS FORECAST TO BUILD OVER THE ROCKIES LATE IN THE WEEKEND...THEN DRIFT OVER THE AREA THROUGH MIDWEEK AND ON EAST OF THE AREA BY THE END OF THE WORK WEEK. GOOD CHANCE FOR STORMS ON SUNDAY AS A FRONTAL SYSTEM MOVES THROUGH THE AREA. GOOD SHEAR AND INSTABILITY CURRENTLY FORECAST...SO COULD BE SUPERCELLS AND PROBABLY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. WILL HAVE TO CONTINUE TO MONITOR TO ASSURE ALL THE INGREDIENTS COME TOGETHER AS CURRENTLY FORECAST. AFTER THE FRONT BLOWS THROUGH...WE SETTLE INTO A COOLER AND DRIER AIRMASS MONDAY THROUGH WEDNESDAY. CHANCES OF STORMS LESS...MORE OF THE SCATTERED LATE AFTERNOON AND EVENING VARIETY ON TUESDAY AND WEDNESDAY. A WARM FRONT IS FORECAST TO LIFT THROUGH THE AREA ON WEDNESDAY...SO A WARMING TREND WITH INCREASING HUMIDITY THROUGH FRIDAY. WITH THE RETURN OF THE MOISTURE AND STRENGTHENING SHEAR OVER TIME...STORMS AFTER WEDNESDAY WILL AGAIN HAVE SEVERE POTENTIAL. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAF THROUGH 00Z SATURDAY) ISSUED AT 716 PM CDT FRI JUN 20 2014 BY FAR THE MAIN AVIATION CONCERN DURING THE NEXT 24 HOURS INVOLVES THE FIRST 3-6 HOURS...AS ISOLATED TO SCATTERED SEVERE STORMS ARE CURRENTLY AFFECTING THE AREA. HAVE CARRIED A TEMPO GROUP AT KGRI AS STORMS ARE ALREADY IN THE AREA...BUT HAVE ONLY MAINTAINED A VICINITY THUNDERSTORM (VCTS) FOR NOW AT KEAR WHERE A DIRECT IMPACT TO THE TERMINAL IS LESS CERTAIN. COULD SEE SOME STORM POTENTIAL LINGER BEYOND 06Z BUT CONFIDENCE IS LOW ENOUGH TO OMIT FROM NOW. OTHERWISE...THE LATTER HALF OF THE PERIOD IS EXPECTED TO REMAIN STORM-FREE FOR NOW...WITH BETTER STORM POTENTIAL POSSIBLY MOVING IN AGAIN DURING THE SATURDAY EVENING/NIGHT PERIOD BEYOND THE CURRENT VALID PERIOD. OUTSIDE OF LOCALIZED THUNDERSTORM INFLUENCES...SURFACE WINDS SHOULD GENERALLY PREVAIL FROM A SOUTHERLY DIRECTION...WITH GUST POTENTIAL UP TO AROUND 20KT MAINLY ON SATURDAY AFTERNOON. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...PFANNKUCH LONG TERM...EDDY AVIATION...PFANNKUCH
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 740 PM CDT FRI JUN 20 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 740 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM FOR THE MAJORITY OF THE OUTLOOK AREA. THE OVERALL HIGHEST THREAT FOR SEVERE WEATHER IS EXPECTED TO CONCENTRATE GENERALLY NEAR AND NORTH OF INTERSTATE 80 IN NEBRASKA...BUT IT CANNOT BE RULED OUT FARTHER SOUTH AS WELL. THE PRIMARY THREATS WITH ANY SEVERE STORMS WILL BE HAIL UP TO AROUND TENNIS BALL SIZE...AND WIND GUSTS UP TO AROUND 60 MPH. LIMITED AREAS COULD ALSO OBSERVE HEAVY RAINFALL POTENTIALLY IN EXCESS OF 2 INCHES IN A SHORT TIME...WHICH COULD RESULT IN MAINLY SHORT-TERM LOWLAND AND CITY STREET FLOODING. ALTHOUGH THE THREAT FOR SEVERE WEATHER SHOULD GRADUALLY SUBSIDE AFTER SUNSET...AT LEAST SOME CHANCE FOR THUNDERSTORMS...SOME POTENTIALLY STRONG TO MARGINALLY SEVERE...REMAINS POSSIBLE WELL INTO THE NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LATE SATURDAY AFTERNOON...A SLIGHT CHANCE OF STORMS RETURNS TO AREAS MAINLY NORTHWEST OF A LINE FROM BEAVER CITY TO OSCEOLA NEBRASKA...WITH STORM CHANCES THEN EXPANDING TO INCLUDE THE REMAINDER OF THE OUTLOOK AREA SATURDAY EVENING INTO SATURDAY NIGHT. ONCE AGAIN...THERE WILL BE THE POTENTIAL FOR SOME STORMS TO BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. FROM SUNDAY THROUGH THURSDAY...SEVERAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST. ALTHOUGH MOST OF THESE CHANCES ARE STILL FAIRLY UNCERTAIN...THERE IS SOMEWHAT HIGHER CONFIDENCE IN MORE WIDESPREAD ACTIVITY DURING THE SUNDAY INTO SUNDAY NIGHT TIME FRAME...SOME OF WHICH COULD AGAIN BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS LIKELY IN PARTS OF THE AREA INTO THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Local storm report, Jun 20, 7:00 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL GRAND ISLAND 40.92N 98.37W
06/20/2014 E1.75 INCH HALL NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Jun 20, 7:05 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL GRAND ISLAND 40.92N 98.37W
06/20/2014 E2.50 INCH HALL NE BROADCAST MEDIA
NEAR DOWNTOWN GRAND ISLAND
&&
GUERREROSpecial weather statement, Jun 20, 7:07 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT FRI JUN 20 2014
NEZ039-046-210030-
VALLEY NE-SHERMAN NE-
707 PM CDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VALLEY AND NORTHWESTERN
SHERMAN COUNTIES UNTIL 730 PM CDT...
AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCADIA...OR 17 MILES SOUTHWEST OF ORD...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN VALLEY AND
NORTHWESTERN SHERMAN COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4165 9895 4141 9877 4125 9911 4133 9921
4146 9921
TIME...MOT...LOC 0007Z 228DEG 20KT 4138 9910
PFANNKUCHSpecial weather statement, Jun 20, 7:10 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT FRI JUN 20 2014
NEZ060-210045-
DAWSON NE-
710 PM CDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN DAWSON
COUNTY UNTIL 745 PM CDT...
AT 709 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
MAINLY CENTERED IN EXTREME SOUTHWESTERN CUSTER COUNTY...OR 24 MILES
SOUTH OF ARNOLD...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM IN EXTREME NORTHWESTERN DAWSON COUNTY NORTH OF GOTHENBURG
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN DAWSON
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4105 10022 4104 9985 4103 9993 4101 10003
4101 10005 4098 10020 4099 10022
TIME...MOT...LOC 0009Z 248DEG 21KT 4107 10018
PFANNKUCHLocal storm report, Jun 20, 7:20 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
720 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL GRAND ISLAND 40.92N 98.37W
06/20/2014 E2.75 INCH HALL NE PUBLIC
&&
GUERREROLocal storm report, Jun 20, 8:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
811 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 1 NW CAIRO 41.01N 98.62W
06/20/2014 E1.75 INCH HALL NE PUBLIC
HAIL UP TO GOLF BALL SIZE HAS BEEN FALLING OFF AND ON FOR
THE PAST 15 MINUTES.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:07 PM CDT | Special Weather Statement | GID | Valley | 23 min |
| Jun 20, 7:10 PM CDT | Special Weather Statement | GID | Dawson | 35 min |
| Jun 20, 7:17 PM CDT | Areal Flood Advisory | GID | Hall | 3 hr |
| Jun 20, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 48 min |
| Jun 20, 7:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 27 min |
| Jun 20, 8:00 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 30 min |
| Jun 20, 8:05 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Merrick | 40 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 50 min |
| Jun 20, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Furnas, Gosper, Phelps | 46 min |
| Jun 20, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 45 min |
| Jun 20, 8:53 PM CDT | Areal Flood Advisory | GID | Hall, Howard | 3 hr |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 49 min |
| Jun 20, 9:08 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 52 min |
| Jun 20, 9:23 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard | 52 min |
| Jun 20, 9:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 27 min |
| Jun 20, 9:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Hall, Kearney | 42 min |
| Jun 20, 10:23 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Hall, Hamilton, Kearney and 2 more | 52 min |
| Jun 20, 11:16 PM CDT | Special Weather Statement | GID | Adams, Clay, Fillmore, Franklin, Kearney, Nuckolls and 3 more | 44 min |
| Jun 20, 11:40 PM CDT | Areal Flood Warning | GID | Howard | 9 hr |
| Jun 21, 7:57 AM CDT | Areal Flood Warning | GID | Hall, Howard | 6 hr |
| Jun 21, 8:11 AM CDT | Areal Flood Warning | GID | Adams, Hall | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.